# SDR CALA2020032000617

- Difficulty date: March 10, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 60,844 hours, 11,073 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AUTO-THROTTLE EICAS MSG  ON TAKEOFF LOW SPEED  ABORT PERFORMED GROUND VISUAL FOR REJECTED TAKEOFF. PERFORMED MCDP GROUND TEST 2 AND TEST 30. TEST PASSED AS PER AMM 22-00-02. AIRCRAFT REMAINS FULL CAT CAPABILIY.
